# SDR AU960442

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Allsn 250C30
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Oil Jet
- Part number: 23034601
- Condition: Unapproved Part
- Location: T Eng Aux Drive
- Component: Allsn, 250C30
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) DURING ENGINE INSPECTION FOLLOWING AN AIRCRAFT WIRE STRIKE, THE PINION OIL NOZZLE WAS FOUND TO BE THE INCORRECT PART NUMBER ITEM FOR THE TURBINE TO GEARBOX CONFIGURATION - THE TURBINE HAD BEEN MODIFIED IAW ALLISON 250C30 SBS 72-3158 AND 72-3193 - THE OILNOZZLE SHOULD HAVE BEEN REPLACED AT THAT TIME WITH ITEM PNO 23035174 - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED PART.
